Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Can Lovenox cause abnormal glucose levels? History of DVT and PE

can lovenox give me abnormal glucose levels? I have never had elevated glucose and obese. My A1c was 5.5 as of September 19, Im not thirsty or urinating alot. I do not feel out of it although I get dizzy from getting up too fast at times. Im 36 yo female that suffered a DVT and PE last oct 2011 and have been on Lovenox since Nov 2011. My Hemotologist has ordered me to remain on it for an additional 6 months. If this is the issue Im going to get a 2nd opinion.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Diabetologist 's  Response
lovenox(enoxaparin sodium) does not elevate blood sugar just do fasting and postprandial blood sugar testing....if you find to have elevated blood sugar still then it could be of diabetes mellitus but not due to lovenox but simply its of type2diabetes ...
Answered: Wed, 24 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor